Childrens Motrin Ibuprofen Oral Suspension Dye-Free Berry 4 oz

Click on picture to view larger

Children's Motrin Ibuprofen Oral Suspension, Dye-Free, Berry, 4 oz

For Ages 2-11.Pain Reliever - Fever Reducer Contains Ibuprofen Oral Suspension 100mg per 5mL (teaspoon) Non-Staining Dye Free Lasts up to 8 hours Alcohol Free Suggested Use Do not give...

99 in stock

Regular price $11.29

For Ages 2-11.

Pain Reliever - Fever Reducer

  • Contains Ibuprofen Oral Suspension 100mg per 5mL (teaspoon)
  • Non-Staining Dye Free
  • Lasts up to 8 hours
  • Alcohol Free

Suggested Use

  • Do not give more than directed.
  • Shake well before using
  • Find the right dose on chart below. If possible, use weight to dose; otherwise use age
  • Use only with enclosed measuring cup
  • If needed, repeat dose every6-8 hours.
  • Do not use more than4 times a day.
  • Replace original bottle cap to maintain child resistance

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 300450184047
Weight: 9.47 oz
OSE: 3278363-01-643-2020120-2081479
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.